# SDR VJ9800309

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 465
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT FRAME CORRODED BEYOND LIMIT AT FS 465, L30.  REMOVED FASTENERS AND CORROSION IAW DC9 SRM 51-30-1.  FABRICATED REPAIR, CLIP FILLER AND DOUBLERS IAW DC9 SRM 53-08, FIG 2A, 51-10-3, 51-30-2 AND 51-30-5.  HEAT TREATED, ALODINED, PRIMED AND INSTALLED FABRICATED PARTS AND FASTENERS IAW DC9 SRM 51-10-2A, 51-10-3 AND 51-30-5.
